# SDR AALA202505219798

- Difficulty date: May 15, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 68,335 hours, 28,464 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Part number: 39353
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: AFTER LANDING AND MANUAL BRAKES APPLIED, ANTI-SKID INOPERATIVE STAYED ILLUMINATED FOR 10 MIN DURING TAXI TO GATE, VERIFIED ANTI-SKID ONE CHANNEL INOPERATIVE. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT STL.  REMOVED AND REPLACED NUMBER 4 BRAKE ANTI-SKID VALVE, PER AMM 32-42-31. PERFORMED ANTI-SKID VALVE FUNCTIONAL TEST GOOD, PER AMM 32-42-00.
